MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410420
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
 
Event or Problem Description
Patient reported having "a lump or thickening in or near the breast or in the underarm area." side unspecified, this record is for the left side.No treatment or surgical reoperation has occurred.Later healthcare professional reported left side rupture.Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: broken observed on posterior side assessed as unidentified (tear) opening (shell thickness was within specification) and missing shell assessed as inconclusive.Lump/nodule: unable to observe as it is a medical event not related to the device.Additional observations: creases were observed.
 
Event or Problem Description
Patient reported having "a lump or thickening in or near the breast or in the underarm area." side unspecified, this record is for the left side.No treatment or surgical reoperation has occurred.Later healthcare professional reported left side rupture.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16357307
Report Number9617229-2023-01976
Device Sequence Number6947216
Product Code FTR
UDI-Device Identifier10888628003484
UDI-Public10888628003484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model NumberMF-410420
Device Catalogue NumberMF-410420
Device Lot Number2875346
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer08/16/2023
10/04/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date09/08/2023
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight62 KG